# SDR 96ZZZM1469

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935L
- Make and model: Doug DC-9-41
- Aircraft serial: 47603
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING CRUISE, EMERGENCY ESCAPE PATH LIGHTING ILLUMINATED AT ROWS 8 THROUGH 12.  REMOVED AND REPLACED BATTERY PACK, MFG P/N 2013-1A.  OPERATIONAL CHECK NORMAL.
